EconPapers    
Economics at your fingertips  
 

The Modified Coupled Hirota Equation: Riemann-Hilbert Approach and N-Soliton Solutions

Siqi Xu ()

Abstract and Applied Analysis, 2019, vol. 2019, 1-10

Abstract: The Cauchy initial value problem of the modified coupled Hirota equation is studied in the framework of Riemann-Hilbert approach. The N-soliton solutions are given in a compact form as a ratio of determinant and determinant, and the dynamical behaviors of the single-soliton solution are displayed graphically.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/8342876.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/8342876.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8342876

DOI: 10.1155/2019/8342876

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlaaa:8342876